# SDR SWAA2023083193836

- Difficulty date: August 4, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER LOWER WHEEL WELL ACCESS PANEL # 193D HAS BULGING/CRACKED FASTENER HOLES<[01] FILLED FASTENERS HOLES WITH RESIN AND CHOPPED FIBERS FOR CONTINUATION OF REPAIR; CURED REPAIR AS PER B737 SRM 53-40-70-2R-1; SRM 51-70-042R-9 PARAG. 4(D-I); AND SRM 51-70-04-2R-0 PARAG. 4(E) AND FIGURE 214. EQUIPMENT USED HOT BONDER ID 160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24.;[02] APPLIED TOPCOAT ON AFT CENTER LOWER WHEEL ACCESS PANEL #193D REF B 737 AMM 51-21-73-370-803;[03] FINAL INSPECTION; VERIFIED STEP #1. FASTENER HOLES REPAIRED.
